Advertisement

Ukrainian Mathematical Journal

, Volume 56, Issue 2, pp 318–326 | Cite as

Averaging of Oscillation Systems with Delay and Integral Boundary Conditions

  • Ya. I. Bigun
Article
  • 21 Downloads

Abstract

We prove the existence of a solution and obtain an estimate for the error of the averaging method for a multifrequency system with linearly transformed argument and integral boundary conditions.

Keywords

Boundary Condition Average Method Oscillation System Integral Boundary Integral Boundary Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    A. M. Samoilenko and R. I. Petryshyn, Multifrequency Oscillations of Nonlinear Systems [in Ukrainian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1998).Google Scholar
  2. 2.
    Ya. I. Bigun, "Averaging of a multifrequency boundary-value problem with linearly transformed argument," Ukr. Mat. Zh., 52, No. 3, 291–299 (2000).Google Scholar
  3. 3.
    R. I. Petryshyn and Ya. R. Petryshyn, "Averaging of boundary-value problems for systems of differential equations with slow and fast variables," Nelin. Kolyvannya, No. 1, 51–65 (1998).Google Scholar
  4. 4.
    V. A. Plotnikov, Averaging Method in Control Problems [in Russian], Lybid, Kiev-Odessa (1992).Google Scholar
  5. 5.
    A. M. Samoilenko and N. I. Ronto, Numerical-Analytic Methods in the Theory of Boundary-Value Problems for Ordinary Differential Equations [in Russian], Naukova Dumka, Kiev (1992).Google Scholar
  6. 6.
    N. V. Azbelev, V. P. Maksimov, and L. F. Rakhmatullina, Introduction to the Theory of Functional-Differential Equations [in Russian], Nauka, Moscow (1991).Google Scholar
  7. 7.
    A. A. Boichuk, V. F. Zhuravlev, and A. M. Samoilenko, Generalized Inverse Operators and Noether Boundary-Value Problems [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1995).Google Scholar
  8. 8.
    Ya. I. Bigun and A. M. Samoilenko, "Justification of the averaging principle for multifrequency systems of differential equations with delay," Differents. Uravn., 35, No. 1, 8–14 (1999).Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • Ya. I. Bigun
    • 1
  1. 1.Chernivtsi National UniversityChernivtsi

Personalised recommendations